# SDR AALA20010925

- Difficulty date: April 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND GALLEY TIE DOWN ON SEAT TRACK NR 1 AND CORROSION ON UPPER FLANGE OF TRACK AT STATION 1279.  INSTALLED NEW SEAT TRACK NR 1, STATION 1174-1309 IAW SRM 53-05.  (M)
